# SDR DL757030362

- Difficulty date: April 14, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 11,800 hours, 5,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT CUTOUT REPAIRED THE FUSELAGE SKIN WAS FOUND WITH 2 DENTS BETWEEN FS 600 & 630 AND BETWEEN STRINGERS 15L & 17L.  THE DENTS WERE        REMOVED WITH 2 SEPARATE CUTOUTS AND REPAIRED WITH A SINGLE  ALUMINUM REPAIR DOUBLER PER ER/A 384840-14, REV B.
